# SDR UPS00832540

- Difficulty date: April 26, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Doubler
- Part number: 5643130
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STA 730 - 780 ,LBL 8  -RBL 8, THE CENTER WING UPPER EXTERNAL DOUBLER HAS HEAVY CORROSION IN SEVERAL PLACES.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5643130.
